MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941820350
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Non specific EKG/ECG Changes (1817); High Blood Pressure/ Hypertension (1908)
Date of Event 06/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 date of event: used the first date of the month of the aware date as no event date was provided.D6a implant date: used the first date of the month of the aware date as no implant date was provided.
 
Event or Problem Description
It was reported via medwatch that balloon rupture occurred.The patient underwent ultrasound-guided right radial arterial access, followed by left selective coronary angiography and intravascular ultrasound (ivus) of the left anterior descending (lad) and left main coronary arteries.A percutaneous coronary intervention (pci) was performed on the ostial, proximal, and mid segments of the moderately calcified lad with 90% stenosis.A 3.0 mm x 48 mm synergy drug-eluting stent (des) was deployed at nominal pressure and overlapped proximally with a 3.5 mm x 20 mm synergy des deployed slightly above nominal pressure.During deployment, the stent balloon burst during initial inflation at approximately 4 mmhg, below its rated burst pressure of 16 mmhg, resulting in the patient's temporary st elevation and a temporary spike in blood pressure.The stent delivery system was retrieved intact, and the patient symptoms resolved without further intervention.The overlapping stent segments were subsequently post-dilated using the balloon from the proximal stent, and the procedure was completed successfully without further complications.The patient condition was good post-procedure.

Brand Name
SYNERGY? XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22583779
Report Number2124215-2025-49161
Device Sequence Number4502156
Product Code NIQ
UDI-Device Identifier08714729981053
UDI-Public(01)08714729981053(17)261217(10)35586634
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493941820350
Device Catalogue NumberH7493941820350
Device Lot Number0035586634
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Initial Report FDA Received Date07/23/2025
Date Device Manufactured12/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale
Patient Weight99 KG
Patient RaceBlack Or African American